# SDR CALA2025031702861

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR PANEL 222YAF HAS CORRODED INSERTS.   RECEIVED NEW FLOOR PANEL 141A5810-2 P.O NO. 1113515.1 APPLICABLE TO AIRCRAFT PREFORMED FIT CHECK IAW B737-800 AMM 53-21-00-400-801 STEPS 3F(7)(8) ESFR COMPLETED
